Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 48, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 24, 2018, 6:21 PM EDT for 5 counties in Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 24, 2018, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bell County, KY, Clay County, KY, Harlan County, KY, Knox County, KY, Leslie County, KY
The radar
The Jackson,KY radar (KJKL), 77 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:29 PM EDT | TSTM WND DMG | 2 Nnw Stony Fork Juncti, KY | A TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN ALONG KY 221. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
586
WUUS53 KJKL 242221
SVRJKL
KYC013-051-095-121-131-242300-
/O.NEW.KJKL.SV.W.0048.180624T2221Z-180624T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
621 PM EDT SUN JUN 24 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Harlan County in southeastern Kentucky...
Northeastern Bell County in southeastern Kentucky...
East central Knox County in southeastern Kentucky...
Southern Leslie County in southeastern Kentucky...
Southeastern Clay County in southeastern Kentucky...
* Until 700 PM EDT.
* At 621 PM EDT, severe thunderstorms were located along a line
extending from near Beverly to Stony Fork Junction to near Varilla,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Harlan, Pineville, Loyall, Evarts, Wallins Creek, Big Fork, Bobs
Creek, Sandy Fork, Bledsoe, Mary Alice, Arthur and Dizney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3674 8374 3695 8368 3708 8317 3707 8316
3706 8318 3702 8319 3700 8312 3698 8315
3696 8315 3697 8309 3685 8301 3685 8307
3683 8310 3674 8314 3674 8320 3669 8335
TIME...MOT...LOC 2221Z 256DEG 25KT 3693 8357 3685 8355 3676 8362
HAIL...1.00IN
WIND...60MPH
$$
JP2 follow-up statements
561
WWUS53 KJKL 242245
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
645 PM EDT SUN JUN 24 2018
KYC051-121-242254-
/O.CAN.KJKL.SV.W.0048.000000T0000Z-180624T2300Z/
Knox KY-Clay KY-
645 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KNOX AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3671 8353 3693 8350 3698 8333 3699 8329
3699 8318 3700 8312 3698 8315 3696 8315
3697 8309 3685 8301 3685 8307 3683 8310
3674 8314 3674 8320 3669 8335
TIME...MOT...LOC 2244Z 280DEG 30KT 3690 8338 3681 8331 3674 8335
$$
KYC013-095-131-242300-
/O.CON.KJKL.SV.W.0048.000000T0000Z-180624T2300Z/
Harlan KY-Bell KY-Leslie KY-
645 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR HARLAN...EAST CENTRAL BELL AND SOUTHEASTERN LESLIE COUNTIES...
At 644 PM EDT, severe thunderstorms were located along a line
extending from Bledsoe to Grays Knob to Liggett, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harlan, Loyall, Evarts, Wallins Creek, Bobs Creek, Bledsoe, Mary
Alice, Dizney, Chevrolet, Louellen, Coldiron and Black Snake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3671 8353 3693 8350 3698 8333 3699 8329
3699 8318 3700 8312 3698 8315 3696 8315
3697 8309 3685 8301 3685 8307 3683 8310
3674 8314 3674 8320 3669 8335
TIME...MOT...LOC 2244Z 280DEG 30KT 3690 8338 3681 8331 3674 8335
HAIL...<.75IN
WIND...60MPH
$$
JP964
WWUS53 KJKL 242252
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
652 PM EDT SUN JUN 24 2018
KYC013-095-131-242301-
/O.EXP.KJKL.SV.W.0048.000000T0000Z-180624T2300Z/
Harlan KY-Bell KY-Leslie KY-
652 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR HARLAN...EAST CENTRAL BELL AND
SOUTHEASTERN LESLIE COUNTIES WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3671 8353 3693 8350 3698 8333 3699 8329
3699 8318 3700 8312 3698 8315 3696 8315
3697 8309 3685 8301 3685 8307 3683 8310
3674 8314 3674 8320 3669 8335
TIME...MOT...LOC 2251Z 256DEG 25KT 3691 8332 3682 8325 3675 8329
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:40 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 24, 4:40 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 440 PM EDT Sun Jun 24 2018 .SHORT TERM...(This evening through Monday night) Issued at 440 PM EDT SUN JUN 24 2018 20z sfc analysis shows a stalled frontal boundary across eastern Kentucky while the pressure pattern is quite weak. In this environment shower and storms were plentiful early in the day but a lull ensued with mainly just some very light showers around through the bulk of the day. This is starting to change now though with the development of a line of storms - strong to severe - to the southwest that should propagate east into our southern tier through the remainder of the afternoon - per the latest runs of the HRRR. Meanwhile, the earlier clouds broke up enough and became cellular allowing the heating to reach the sfc with temperatures reaching the mid to upper 80s while dewpoints remain quite high in the upper 60s and lower 70s. Aside from the showers and storms winds have generally been light and variable, though they have picked up with deeper mixing this afternoon and are now running west to northwest at 10 to 15 mph. The models are only in fair agreement aloft through the short term portion of the forecast. Right off the bat they deal differently with the MCV moving east along the Ohio River this evening with the Canadian weaker than the NAM and GFS. This feature then progresses east and weakens tonight - riding along the northern fringe of the southern 5h ridge. The remains of this wave departs to the east later Monday afternoon as the ridge rebuilds into the state ahead of a larger closed low trough coming out of the Central Plains. This latter feature is poorly handled, as well, with the NAM furthest north compared to the ECMWF and GFS. Ridging should hold for eastern Kentucky into Tuesday morning as the low approaches. Given the mesoscale nature of the key elements aloft affecting the forecast - did start with a blended solution for the grids, but leaned heavily on the last several runs of the HRRR for details tonight into Monday morning. Sensible weather will feature some activity in the far south through the rest of the afternoon and into the early evening - a few of the storms that develop could become strong or even severe with gusty and damaging winds the main threat. Later in the evening, the remnants of an MCS to the west should be fading out as it moves into the area, though there is a chance it holds together with a threat for showers and thunderstorms to continue through the evening and past midnight. More likely, and in line with the HRRR, the next iteration of MCS will develop to the west of JKL's CWA and press into the area late tonight with more sustained showers and thunderstorms. This will bring heavy rains with the strongest storms and training will be a concern for localized flooding - especially as PWS approach 2.0 inches - late tonight into the day Monday. Perhaps a subsequent MCS will develop and continue to affect eastern Kentucky into the day Monday before that energy aloft moves on to the east and convection should settle down. Will highlight the storm chances and heavy rain threat in the HWO as well as messaging in the weather story. Later shifts may have confidence to go with a flood watch for this MCS activity but for now will forego headlines. Quieter weather commences Monday night with the expectation of patchy fog, mainly in the valleys, late. Temperatures both nights will be very mild with muggy dewpoints in place and only a small difference between ridges and valleys. Used the CONSShort and ShortBlend as the starting point for all the grids with minimal adjustments to temperatures through the short term portion of the forecast owing to the high dewpoints. As for PoPs, adjusted them in favor of the HRRR depiction for the specifics tonight into Monday. .LONG TERM...(Tuesday through Sunday) Issued at 320 PM EDT SUN JUN 24 2018 A shortwave trough will slowly push east through the middle portion of the week, keeping the weather unsettled from Tuesday through Wednesday night. Still some questions on how long precipitation chances linger into the end of the week, but will maintain a dry forecast for now with the lack of better forcing in play. Summer like temperatures will make a big return late in the week into next weekend with heat index readings exceeding 100 each afternoon from Friday onward. Will maintain a mention in the HWO for the heat. Heat advisories could be needed at some point next weekend. While an afternoon shower may be possible Saturday or Sunday in the high terrain, the cap will likely be too strong to see much activity. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 200 PM EDT SUN JUN 24 2018 Just some scattered showers passing through the area this afternoon with cigs now improved everywhere to VFR. Later this evening into tonight a potential MCS will bringing another round of showers and thunderstorms with attendant low cigs and vis possible for the TAF sites with the same or a subsequent storm cluster lasting into the mid morning hours of Monday. However, this convective development is highly dependent on the upstream evolution of storm clusters that have not even formed yet. Accordingly, owing to the overall uncertainty, will continue to monitor this situations into the evening with an eye toward inclusion in the TAF above and beyond prevailing VCTS and CB mentions. Through the period, winds are expected to be relatively light and variable outside of thunderstorms. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GREIF LONG TERM...KAS AVIATION...GREIF
Hazardous weather outlook, Jun 24, 4:20 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 420 PM EDT Sun Jun 24 2018 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-252330- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 420 PM EDT Sun Jun 24 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible late this afternoon and evening - mainly south of the Hal Rogers Parkway. A better chance for more widespread storms will occur later tonight. Any strong storm will contain heavy rainfall and gusty winds. Locations that see multiple strong storms into Monday morning could experience excessive rains and possible flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times from Monday through Thursday evening. Some locales may experience heat indices in excess of 100 degrees Friday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight and into Monday for heavy rain or flooding. GREIF/KAS
In the hours before
Special weather statement, Jun 24, 3:34 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service JACKSON KY
334 PM EDT SUN JUN 24 2018
KYZ083-242000-
Wayne-
334 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE COUNTY...
At 334 PM EDT, a strong thunderstorm was located over Sunnybrook, or
10 miles northeast of Byrdstown, moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Parmleysville, Oil Valley, Coopersville, Burfield, Barrier, Hidalgo,
Rockeybranch, Slickford, Griffin, Mount Pisgah, Powersburg,
Sunnybrook and Cooper.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3661 8496 3663 8500 3668 8500 3669 8502
3672 8502 3676 8500 3679 8468 3672 8469
3660 8478
TIME...MOT...LOC 1934Z 273DEG 15KT 3666 8498
JPSpecial weather statement, Jun 24, 4:00 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
400 PM EDT SUN JUN 24 2018
KYZ083-084-242030-
McCreary-Wayne-
400 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE AND SOUTHWESTERN
MCCREARY COUNTIES...
At 400 PM EDT, a strong thunderstorm was located over Sunnybrook, or
11 miles northeast of Byrdstown, moving east at 25 mph.
Wind gusts of 30 to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Parmleysville, Great Meadows Campsites, Oil Valley, Slavens,
Coopersville, Susie, Burfield, Barrier, Kidds Crossing, Hidalgo,
Rockeybranch, Slickford, Ritner, Denney, Griffin, Zula, Mount Pisgah,
Powersburg, Sunnybrook and Cooper.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3660 8486 3662 8499 3663 8500 3668 8500
3669 8502 3672 8502 3675 8501 3677 8501
3677 8500 3683 8463 3660 8461
TIME...MOT...LOC 2000Z 265DEG 22KT 3668 8497
JPSpecial weather statement, Jun 24, 4:29 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service JACKSON KY
429 PM EDT SUN JUN 24 2018
KYZ083>085-242115-
Whitley-McCreary-Wayne-
429 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...MCCREARY
AND WHITLEY COUNTIES...
At 429 PM EDT, a strong thunderstorm was located over Blue Heron, or
near Whitley City, moving east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Williamsburg, Whitley City, Cumberland Falls S.P., Co-
Operative, Zion Hill, Red Ash, Goldbug, Ritner, Krupp, Hollyhill,
Youngs Creek, Bark Camp, Bon, Blue Heron, Honeybee, Coopersville,
Greenwood, Beulah Heights, Kidds Crossing and Lot.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3660 8457 3660 8469 3686 8478 3688 8459
3687 8458 3688 8455 3693 8411 3659 8407
TIME...MOT...LOC 2029Z 276DEG 17KT 3671 8455
JPSpecial weather statement, Jun 24, 5:15 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
515 PM EDT SUN JUN 24 2018
KYZ080-084>088-242200-
Whitley-McCreary-Knox-Bell-Harlan-Laurel-
515 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARLAN...
SOUTHERN LAUREL...BELL...KNOX...EASTERN MCCREARY AND WHITLEY
COUNTIES...
At 515 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Huxley to Gausdale to near
Harrogate. Movement was east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Williamsburg, Barbourville, Pineville, Middlesboro, Julip, Varilla,
Swan Lake, Cumberland Falls S.P., Zion Hill, Ponza, Black Snake,
Gausdale, Cranes Nest, Blanche, Krupp, Cubage, Rella, Bark Camp,
Dixie and Wasioto.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3659 8433 3692 8447 3706 8393 3671 8331
3667 8343 3667 8353 3662 8364 3658 8369
TIME...MOT...LOC 2115Z 270DEG 18KT 3691 8435 3674 8397 3654 8371
JPSpecial weather statement, Jun 24, 6:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
602 PM EDT SUN JUN 24 2018
KYZ086>088-117-242230-
Knox-Bell-Harlan-Leslie-
602 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HARLAN...
NORTHEASTERN BELL...SOUTHEASTERN KNOX AND SOUTHWESTERN LESLIE
COUNTIES...
At 602 PM EDT, a strong thunderstorm was located over Baughman, or
near Barbourville, moving east at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Barbourville, Pineville, Wallins Creek, Sandy Fork, Artemus,
Coldiron, Barnyard, Beverly, Black Snake, Saylor, Erose, Blanche,
Rella, Wasioto, Avis, Blackmont, Dewitt, Warbranch, Flat Lick and
Himyar.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3675 8387 3689 8389 3696 8364 3696 8362
3695 8361 3696 8359 3694 8351 3700 8352
3702 8345 3674 8339
TIME...MOT...LOC 2202Z 261DEG 32KT 3686 8380
JMWSpecial weather statement, Jun 24, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
621 PM EDT SUN JUN 24 2018
KYZ079-083-084-242245-
McCreary-Wayne-Pulaski-
621 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...SOUTH
CENTRAL PULASKI AND CENTRAL MCCREARY COUNTIES...
At 621 PM EDT, a strong thunderstorm was located over Kidder, or 9
miles northeast of Monticello, moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Whitley City, Burnside, Honeybee, Marshes Siding, Greenwood, Sloans
Valley, Parkers Lake, Beulah Heights, Alpine, Gregory, Stearns,
Quinton, Ritner, Delta, Frazer, Tateville, Denney, Kidder, Wiborg and
Pine Knot.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3665 8441 3684 8478 3698 8469 3695 8437
3694 8436 3694 8430 3690 8432 3688 8432
3687 8433 3686 8432 3684 8434 3683 8432
3681 8436 3677 8434
TIME...MOT...LOC 2221Z 290DEG 19KT 3690 8469
JMWThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:34 PM EDT | Special Weather Statement | JKL | Wayne | 26 min |
| Jun 24, 4:00 PM EDT | Special Weather Statement | JKL | Wayne | 30 min |
| Jun 24, 4:29 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 46 min |
| Jun 24, 5:15 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 45 min |
| Jun 24, 6:02 PM EDT | Special Weather Statement | JKL | Knox | 28 min |
| Jun 24, 6:21 PM EDT | Special Weather Statement | JKL | McCreary | 24 min |
| Jun 24, 6:53 PM EDT | Special Weather Statement | JKL | Knox | 37 min |
| Jun 24, 7:23 PM EDT | Special Weather Statement | JKL | Leslie | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.